Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Feb 11, 2008, 9:19 PM CST for 4 counties in Texas. It took effect at Feb 12, 2008, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2008, 9:19 PM CST (03:19 UTC)
- In effect from
- Feb 12, 2008, 12:00 PM CST
- Expired
- Feb 12, 2008, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Edwards County, TX, Kinney County, TX, Maverick County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 36 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 120319 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 919 PM CST MON FEB 11 2008 ..RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST TUESDAY FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES... .A COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS ON TUESDAY BRINGING BREEZY AND COOLER CONDITIONS TO THE AREA. RAIN CHANCES FOR THE WEST PART OF THE AREA NEAR THE RIO GRANDE WILL BE LOW AND MUCH DRIER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON...AS NORTH WINDS OF 15 TO 20 MPH DEVELOP. MINIMUM RELATIVE HUMIDITIES OVER VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES IS EXPECTED TO FALL TO NEAR 20 TO 25 PERCENT TUESDAY AFTERNOON. EAST OF THESE AREAS THE MINIMUM RELATIVE HUMIDITY IS EXPECTED TO STAY ABOVE 25 PERCENT...AND BE NEAR 30 TO 40 PERCENT. WINDS WILL DIMINISH TUESDAY EVENING. TXZ183-184-202-217-121015- /O.NEW.KEWX.FW.W.0011.080212T1800Z-080213T0000Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 919 PM CST MON FEB 11 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST TUESDAY. A COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS ON TUESDAY BRINGING BREEZY AND COOLER CONDITIONS TO THE AREA. RAIN CHANCES FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES WILL BE LIMITING OR LOW FOR TUESDAY. CHANCES OF WETTING RAIN WILL BE LESS THAN OR EQUAL TO 10 PERCENT. NORTH WINDS OF 15 TO 20 MPH AND GUSTY ARE EXPECTED IN THE AFTERNOON. MINIMUM RELATIVE HUMIDITIES OVER VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES IS EXPECTED TO FALL TO NEAR 20 TO 25 PERCENT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
4 follow-up statements
000 WWUS84 KEWX 121022 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 422 AM CST TUE FEB 12 2008 ..RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST TUESDAY FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES... .A COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS THIS MORNING BRINGING BREEZY AND COOLER CONDITIONS TO THE AREA. RAIN CHANCES FOR THE WEST PART OF THE AREA NEAR THE RIO GRANDE WILL BE LOW AND MUCH DRIER CONDITIONS ARE EXPECTED THIS AFTERNOON...AS NORTH WINDS OF 15 TO 20 MPH DEVELOP. MINIMUM RELATIVE HUMIDITIES OVER VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES ARE EXPECTED TO FALL TO NEAR 20 TO 25 PERCENT TUESDAY AFTERNOON. EAST OF THESE AREAS THE MINIMUM RELATIVE HUMIDITY IS EXPECTED TO STAY ABOVE 25 PERCENT. WINDS WILL DIMINISH TUESDAY EVENING. TXZ183-184-202-217-121830- /O.CON.KEWX.FW.W.0011.080212T1800Z-080213T0000Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 422 AM CST TUE FEB 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS THIS MORNING BRINGING BREEZY AND COOLER CONDITIONS TO THE AREA. RAIN CHANCES FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES WILL BE LIMITING OR LOW. NORTH WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED INTO THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES OVER VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES ARE EXPECTED TO FALL TO NEAR 20 TO 25 PERCENT THIS AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 121610 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1010 AM CST TUE FEB 12 2008 ..RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CST TODAY FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES... .A COLD FRONT SURGING THROUGH SOUTH CENTRAL TEXAS WAS BRINGING BREEZY AND COOLER CONDITIONS TO SOUTH TEXAS. MUCH DRIER CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS THE RIO GRANDE PLAINS...AS NORTH WINDS OF 15 TO 25 MPH DEVELOP. MINIMUM RELATIVE HUMIDITIES OVER VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES ARE EXPECTED TO FALL TO NEAR 20 TO 25 PERCENT THIS AFTERNOON. EAST OF THESE AREAS THE MINIMUM RELATIVE HUMIDITY IS EXPECTED TO STAY ABOVE 25 PERCENT WITH A SLIGHT CHANCE OF WETTING RAINS INTO THE EARLY AFTERNOON. WINDS WILL DIMINISH ALL AREAS BY THIS EVENING. TXZ183-184-202-217-130000- /O.CON.KEWX.FW.W.0011.080212T1800Z-080213T0000Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 1010 AM CST TUE FEB 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A COLD FRONT SURGING THROUGH SOUTH CENTRAL TEXAS WAS BRINGING BREEZY AND COOLER CONDITIONS TO SOUTH TEXAS. MUCH DRIER CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS THE RIO GRANDE PLAINS...AS NORTH WINDS OF 15 TO 25 MPH DEVELOP. MINIMUM RELATIVE HUMIDITIES OVER VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES WILL FALL TO NEAR 20 TO 25 PERCENT THIS AFTERNOON. WINDS WILL DIMINISH BY LATE THIS AFTERNOON AND THIS EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 122051 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 251 PM CST TUE FEB 12 2008 ..A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST TODAY FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES... ...A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN SECTIONS OF THE HILL COUNTRY AND RIO GRANDE PLAINS FROM NOON UNTIL 6 PM ON WEDNESDAY AFTERNOON... .WINDS AND HUMIDITIES BEHIND A COLD FRONT TODAY REQUIRED A RED FLAG WARNING FOR THE FAR WESTERN COUNTIES THIS AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. BY WEDNESDAY AFTERNOON WINDS WILL QUICKLY BEGIN TO BLOW FROM THE SOUTH AND SOUTHEAST AT 15 TO 20 MPH WITH GUSTS TO 25 MPH OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. THE INCREASING WINDS ALONG WITH HUMIDITIES FALLING INTO THE 20 TO 25 PERCENT RANGE WILL RESULT IN CONDITIONS AGAIN REACHING CRITICAL LEVELS DURING THE AFTERNOON WEDNESDAY. TXZ183-184-202-217-131100- /O.NEW.KEWX.FW.W.0012.080213T1800Z-080214T0000Z/ /O.CON.KEWX.FW.W.0011.000000T0000Z-080213T0000Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 251 PM CST TUE FEB 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY... WINDS AND HUMIDITIES BEHIND A COLD FRONT TODAY REQUIRED A RED FLAG WARNING FOR THE FAR WESTERN COUNTIES THIS AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. BY WEDNESDAY AFTERNOON WINDS WILL QUICKLY BEGIN TO BLOW FROM THE SOUTH AND SOUTHEAST AT 15 TO 20 MPH WITH GUSTS TO 25 MPH. THE INCREASING WINDS ALONG WITH HUMIDITIES FALLING INTO THE 20 TO 25 PERCENT RANGE WILL RESULT IN CONDITIONS AGAIN REACHING CRITICAL LEVELS DURING THE AFTERNOON WEDNESDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ185>187-203-218-228-131100- /O.NEW.KEWX.FW.W.0012.080213T1800Z-080214T0000Z/ REAL-KERR-BANDERA-UVALDE-ZAVALA-DIMMIT- 251 PM CST TUE FEB 12 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY... BY WEDNESDAY AFTERNOON WINDS WILL QUICKLY BEGIN TO BLOW FROM THE SOUTH AND SOUTHEAST AT 15 TO 20 MPH WITH GUSTS TO 25 MPH OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. THE INCREASING WINDS ALONG WITH HUMIDITIES FALLING INTO THE 20 TO 25 PERCENT RANGE WILL RESULT IN CONDITIONS AGAIN REACHING CRITICAL LEVELS DURING THE AFTERNOON WEDNESDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 130020 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 620 PM CST TUE FEB 12 2008 ..A RED FLAG WARNING FOR FEBRUARY 12TH ENDED AT 6 PM CST TODAY FOR VAL VERDE...EDWARDS...KINNEY AND MAVERICK COUNTIES... ...FOR FEBRUARY 13TH A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM CST FOR FOR VAL VERDE...EDWARDS...KINNEY...MAVERICK... REAL...KERR...BANDERA...UVALDE...ZAVALA...AND DIMMIT COUNTIES... .WINDS ARE FORECAST TO CONTINUE TO SUBSIDE THIS EVENING...AND THEN WILL INCREASE AGAIN ON WEDNESDAY AFTERNOON. SOUTH AND SOUTHEAST WINDS AT 15 TO 20 MPH...WITH GUSTS TO 25 MPH...IS EXPECTED OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. ON WEDNESDAY AFTERNOON. THE INCREASING WINDS ALONG WITH HUMIDITIES FALLING INTO THE 20 TO 25 PERCENT RANGE WILL RESULT IN CONDITIONS AGAIN REACHING CRITICAL LEVELS DURING THE AFTERNOON WEDNESDAY. TXZ183-184-202-217-131100- /O.EXP.KEWX.FW.W.0011.000000T0000Z-080213T0000Z/ /O.CON.KEWX.FW.W.0012.080213T1800Z-080214T0000Z/ VAL VERDE-EDWARDS-KINNEY-MAVERICK- 620 PM CST TUE FEB 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY...FEBRUARY 13TH... ...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT ON FEBRUARY 12TH AT 6 PM CST... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR FEBRUARY 12TH. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY...FEBRUARY 13TH. WINDS ARE FORECAST TO CONTINUE TO SUBSIDE THIS EVENING...AND THEN WILL INCREASE AGAIN ON WEDNESDAY AFTERNOON. SOUTH AND SOUTHEAST WINDS AT 15 TO 20 MPH...WITH GUSTS TO 25 MPH...IS EXPECTED OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. ON WEDNESDAY AFTERNOON. THE INCREASING WINDS ALONG WITH HUMIDITIES FALLING INTO THE 20 TO 25 PERCENT RANGE WILL RESULT IN CONDITIONS AGAIN REACHING CRITICAL LEVELS DURING THE AFTERNOON WEDNESDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ185>187-203-218-228-131100- /O.CON.KEWX.FW.W.0012.080213T1800Z-080214T0000Z/ REAL-KERR-BANDERA-UVALDE-ZAVALA-DIMMIT- 620 PM CST TUE FEB 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY...FEBRUARY 13TH... WINDS ARE FORECAST TO CONTINUE TO SUBSIDE THIS EVENING...AND THEN WILL INCREASE AGAIN ON WEDNESDAY AFTERNOON. SOUTH AND SOUTHEAST WINDS AT 15 TO 20 MPH...WITH GUSTS TO 25 MPH...IS EXPECTED OVER THE WESTERN HILL COUNTRY AND RIO GRANDE PLAINS. ON WEDNESDAY AFTERNOON. THE INCREASING WINDS ALONG WITH HUMIDITIES FALLING INTO THE 20 TO 25 PERCENT RANGE WILL RESULT IN CONDITIONS AGAIN REACHING CRITICAL LEVELS DURING THE AFTERNOON WEDNESDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 11, 5:49 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Feb 11, 5:49 PM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 PM CST MON FEB 11 2008 .AVIATION... CIGS AND VIS ARE VFR EVERYWHERE EXCEPT SSF WHERE THE CIG HAS DROPPED INTO MVFR CATEGORY. THIS MAY HOLD...BUT THERE IS A CHANCE THAT THE CIG THERE BOUNCES BETWEEN CATEGORIES THROUGH THE EARLY EVENING. EXPECT CIGS TO DROP TO MVFR AROUND 05Z AT THE I35 TERMINALS AND 07Z AT DRT. A COLD FRONT WILL MOVE THROUGH THE AREA BETWEEN 12Z AND 15Z IN THE MORNING. THIS WILL BRING SHOWERS AND THUNDERSTORMS INTO THE REGION. THE BEST CHANCE FOR TS AT THE TERMINALS WILL BE AT AUS AND HAVE INCLUDED A TEMPO GROUP FOR TSRA. AT SAT AND SSF HAVE ONLY INCLUDED VCTS AS PROBABILITY IS LOWER. THIS MAY CHANGE WITH LATER TAF PACKAGES. NO CONVECTION EXPECTED AT DRT. TOMORROW AFTER THE FRONT PASSES EXPECT CIGS TO LIFT AND WINDS TO STRONG AND GUSTY FROM THE NORTH. && .PREV DISCUSSION... /ISSUED 410 PM CST MON FEB 11 2008/ DISCUSSION... A FEW STRONG THUNDERSTORMS ARE TRACKING ACROSS TWO OF OUR SOUTHEASTERN COUNTIES AND SHOULD DEPART INTO THE CRP/HGX FORECAST AREAS SHORTLY AFTER 5 PM. UPPER-LEVEL WEATHER PATTERN SLOWING DOWN WITH WEAK UPPER TROUGHING HOLDING OVER MEXICO. THIS HAS ENABLED DEEPER MOISTURE TO HOLD UP FARTHER WEST THAN WAS PREVIOUSLY PROJECTED. HIGHER THAN PROJECTED DEW POINTS CONTINUE TO HANG INTO THE DRT AREA AND EVEN RESULTING IN A FEW OLD FAITHFUL STORMS SW OF DRT AND SOME WET CLOUD RETURNS ON RADAR OVER WEST CENTRAL TEXAS. THUS HAVE CONTINUED SLIGHT CHC POPS ACROSS NEARLY ALL AREAS THIS EVENING AND TONIGHT, WITH LITTLE OR NO MEASURABLE RAIN ANTICIPATED WEST OF SAT. FRONTAL PASSAGE FOR TUESDAY APPEAR SLIGHTLY SLOWER THAN PREVIOUS PROJECTIONS SO FIRE WEATHER CONCERNS MAY DIMINISH WITH A MORE NORTHERLY WIND DIRECTION POSSIBLY KEEPING THE RH VALUES HIGHER. ON TEMPS, COOLER THAN MOS LOWS AND WARMER THAN MOS HIGHS ARE USED WITH THE DRY AIR MASS FOLLOWING THE FRONT TUESDAY INTO EARLY THURSDAY. MODEL TRENDS ON THE NEXT UPSTREAM STORM SYSTEM ARE RETURNING TO THE SLOWER TRACK WHICH SUGGESTS A BETTER CHANCE FOR RAIN FRIDAY INTO SATURDAY. A COLD RAIN IS EXPECTED FRIDAY NIGHT WITH PERHAPS A FEW SLEET PELLETS ALONG OUR NORTHERN COUNTIES EARLY SATURDAY. THIS PERIOD NEEDS TO BE MONITORED AS THERE HAS BEEN A WIDE-VARIETY OF SOLUTIONS OVER THE PAST COUPLE DAYS. FIRE WEATHER... WINDS AND RELATIVE HUMIDITIES EXPECTED TO REACH NEAR CRITICAL LEVELS ACROSS WESTERN PARTS OF SOUTH CENTRAL TEXAS TUESDAY. A BORDERLINE EVENT IS EXPECTED, SO WELL HOLD OFF ISSUING A RFW FOR NOW, AND LET LATER SHIFTS TAKE A LOOK AT THE GENERAL MOISTENING AND SLOWER FRONTAL PASSAGE TREND SEEN IN TODAYS DATA. RETURN FLOW COULD SPARK UP ANOTHER SHORT-LIVED EVENT WEDNESDAY AFTERNOON AS WINDS QUICKLY RETURN TO SOUTH NORTH OF DEL RIO. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 56 64 37 69 47 / 50 60 - 0 - AUSTIN BERGSTROM INTL AIRPORT 58 63 34 66 41 / 50 60 - 0 - DEL RIO INTL AIRPORT 56 69 37 71 46 / 10 20 0 0 - SAN ANTONIO INTL AIRPORT 58 65 37 70 46 / 40 40 - 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/05
Hazardous weather outlook, Feb 11, 5:15 AM CST, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 515 AM CST MON FEB 11 2008 TXZ171>173-183>194-202>209-217>225-228-121115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 515 AM CST MON FEB 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WINDY CONDITIONS BEHIND A STRONG COLD FRONT FRIDAY COULD PROMPT A WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 11, 7:08 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 708 PM CST MON FEB 11 2008 TXZ171>173-183>194-202>209-217>225-228-120530- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 708 PM CST MON FEB 11 2008 ...CHANCE OF RAIN EARLY TUESDAY MORNING THROUGH PART OF TUESDAY AFTERNOON AND AGAIN FRIDAY THROUGH SATURDAY... ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS SOUTH CENTRAL TEXAS TUESDAY. THERE WILL BE ANOTHER CHANCE OF RAIN...SHOWERS OR THUNDERSTORMS LATE TONIGHT OR TUESDAY MORNING THROUGH PART OF TUESDAY AFTERNOON. AS SHOWERS MOVE EAST OF THE AREA...DRY...BREEZY AND COOLER CONDITIONS WILL DEVELOP FROM THE WEST AND NORTHWEST TUESDAY AFTERNOON AND EVENING. WINDS AND HUMIDITIES COULD BE BRIEFLY NEAR CRITICAL LEVELS LATE TUESDAY THROUGH EARLY TUESDAY EVENING...AS NORTH WINDS 15 TO 20 MPH SPREAD ACROSS THE AREA...WITH AFTERNOON RELATIVE HUMIDITIES FALLING TO BETWEEN 25 AND 35 PERCENT FOR A FEW HOURS. WINDS WILL DIMINISH IN THE EVENING...WITH A CLEAR AND COLD NIGHT EXPECTED TUESDAY NIGHT. ANOTHER WEATHER SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY. THIS WILL BRINGING A CHANCE FOR RAIN AND COLDER WEATHER FOR LATE FRIDAY THROUGH SATURDAY. COLD RAIN IS EXPECTED FRIDAY NIGHT THROUGH SATURDAY MORNING. SOME OF THE RAIN COULD BE MIXED WITH SLEET OVER THE NORTHERN HILL COUNTRY LATE FRIDAY NIGHT TO EARLY SATURDAY MORNING...WITH NO ACCUMULATION EXPECTED AT THIS TIME. DECREASING CLOUDS IS EXPECTED LATE SATURDAY FOLLOWED BY A MOSTLY CLEAR AND COLD NIGHT ON SATURDAY NIGHT. DRY CONDITIONS ARE EXPECTED NEXT SUNDAY THROUGH THE EARLY PART OF NEXT WEEK.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:51 PM CST | Red Flag Warning | EWX | Bandera, Dimmit, Edwards, Kerr, Kinney, Maverick and 4 more | 27 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.